Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 20, NWS Goodland, KS

May 20, 2014Yuma County, Colorado

NWS Goodland, KS issued this severe thunderstorm warning at May 20, 2014, 8:26 PM MDT for Yuma County, Colorado. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2014, 8:26 PM MDT (02:26 UTC)
Expired
May 20, 2014, 9:30 PM MDT
In force
64 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Yuma County, CO

The radar

The Goodland radar (KGLD), 89 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 6:27 PM MDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 2.4 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1874 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

571 
WUUS53 KGLD 210226
SVRGLD
COC125-210330-
/O.NEW.KGLD.SV.W.0020.140521T0226Z-140521T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
826 PM MDT TUE MAY 20 2014

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN YUMA COUNTY IN NORTHEAST COLORADO...

* UNTIL 930 PM MDT

* AT 822 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
  COPE...AND MOVING EAST AT 35 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  JOES...KIRK...IDALIA AND BONNY RESERVOIR.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 207 AND 229.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3970 10281 3980 10280 3990 10213 3957 10216
      3957 10281 3963 10281 3968 10281
TIME...MOT...LOC 0227Z 256DEG 29KT 3959 10276

HAIL...1.50IN
WIND...60MPH

$$

STASSER
3 follow-up statements
508 
WWUS53 KGLD 210254
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
854 PM MDT TUE MAY 20 2014

COC125-210330-
/O.CON.KGLD.SV.W.0020.000000T0000Z-140521T0330Z/
YUMA CO-
854 PM MDT TUE MAY 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN YUMA
COUNTY UNTIL 930 PM MDT...

AT 852 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KIRK...AND
MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
IDALIA...BONNY RESERVOIR AND BEECHER ISLAND.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 207 AND 229.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3970 10281 3980 10280 3990 10213 3957 10216
      3957 10281 3963 10281 3968 10281
TIME...MOT...LOC 0253Z 264DEG 27KT 3962 10259

HAIL...1.00IN
WIND...60MPH

$$

STASSER/ALW
583 
WWUS53 KGLD 210321
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
921 PM MDT TUE MAY 20 2014

COC125-210330-
/O.CON.KGLD.SV.W.0020.000000T0000Z-140521T0330Z/
YUMA CO-
921 PM MDT TUE MAY 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
YUMA COUNTY UNTIL 930 PM MDT...

AT 918 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF KIRK...AND MOVING NORTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
IDALIA AND BONNY RESERVOIR.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 207 AND 220.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3970 10261 3978 10216 3958 10216 3957 10217
      3957 10222 3957 10261
TIME...MOT...LOC 0321Z 241DEG 24KT 3959 10248

HAIL...1.00IN
WIND...<50MPH

$$

024
380 
WWUS53 KGLD 210328
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
928 PM MDT TUE MAY 20 2014

COC125-210337-
/O.EXP.KGLD.SV.W.0020.000000T0000Z-140521T0330Z/
YUMA CO-
928 PM MDT TUE MAY 20 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL YUMA COUNTY WILL
EXPIRE AT 930 PM MDT/1030 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 
HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM MDT.

LAT...LON 3970 10261 3978 10216 3958 10216 3957 10217
      3957 10222 3957 10261
TIME...MOT...LOC 0327Z 241DEG 24KT 3961 10243

$$

024

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 5:43 PM MDT, 2 hours 43 minutes earlier.

Area forecast discussion, May 20, 5:43 PM MDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
543 PM MDT TUE MAY 20 2014

.UPDATE...
ISSUED AT 536 PM MDT TUE MAY 20 2014

BASED ON RADAR TRENDS AND HRRR...EXPANDED AND INCREASED POPS THIS
EVENING BASICALLY NORTH OF INTERSTATE 70. SUPERCELL IN NORTHEAST
COLORADO WILL CONTINUE TO MOVE EAST NORTHEAST THROUGH SUNSET...BUT
WILL DISSIPATE SOMETIME THIS EVENING AS IT MOVES INTO NORTHWEST
KANSAS. LARGE HAIL UP TO HALF DOLLAR SIZE AND DAMAGING WINDS WILL
BE POSSIBLE...AND IT HAS PRODUCED AN OCCASIONAL ROTATING WALL
CLOUD SO A BRIEF TORNADO CANNOT BE RULED OUT.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 219 PM MDT TUE MAY 20 2014

AIR MASS IS RATHER MOIST AND UNSTABLE BELOW 700 MB WITH LOW LEVEL
UPSLOPE IN PLACE BEHIND THE FRONT THAT IS TO OUR SOUTH. PROBLEM IS
THE LEVELS ABOVE ALL THIS. THERE IS LITTLE TO NO LIFT THROUGH JET
LEVEL AS HEIGHTS SLOWLY RISE THROUGH THE NIGHT. ALSO A RATHER
DEEP/VERY DRY EML IS ON TOP OF THE AREA. THIS IS BASICALLY SQUASHING
WHAT IS TRYING TO DEVELOP WHICH IS A RATHER WIDESPREAD FLAT CUMULUS
FIELD.

THE BEST LIFT...MOISTURE...INSTABILITY AND LEAST CAP IS OVER THE
FAR WEST AND NORTHWEST PORTION OF THE AREA THROUGH MID EVENING. SO
KEPT A SLIGHT CHANCE IN THIS AREA. BY 06Z...THE CAP STRENGTHENS
SIGNIFICANTLY AND EXPECT WHATEVER PRECIPITATION THAT WAS AROUND TO
BE DONE. WINDS SHOULD LIGHTEN UP THROUGH THE NIGHT AND IF CLOUD
COVER DECREASES ENOUGH...TEMPERATURES SHOULD HAVE NO PROBLEM WITH
READING DROPPING TO NEAR THE COOLER GUIDANCE.

AS HAS BEEN ADVERTISED THE LAST FEW DAYS...THE FIRST IN A SERIES
OF ACTIVE WEATHER DAYS WILL START ON WEDNESDAY. MOISTURE...LIFT
AND INSTABILITY INCREASE SUBSTANTIALLY OVER WHAT IS AROUND RIGHT
NOW. CONSIDERING THE STRONGER LIFT...LARGE INSTABILITY...AND SIGNIFICANT
SHEAR...SEVERE THUNDERSTORMS LOOK TO BE A GOOD BET WITH ALL THREATS
POSSIBLE. THUNDERSTORMS BEGIN BY MID AFTERNOON. CONTINUED THE
MENTION OF SEVERE THUNDERSTORMS IN THE FORECAST. MODELS ARE ALL
OVER THE PLACE WITH THE THERMAL FIELD. TENDED TO BLEND THE
GUIDANCE WITH A HEDGE TOWARD THE COOLER SIDE CONSIDERING THE THE
EXPECTED INCREASE IN CLOUD COVER AND UPSLOPE COMPONENT OF THE
WIND.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 320 PM MDT TUE MAY 20 2014

THE FOCUS/MAIN CONCERNS FOR THE LONG TERM FORECAST PERIOD ARE SEVERE
WEATHER CHANCES AND POTENTIAL FOR HEAVY RAINS. UPPER LEVEL PATTERN
WILL REMAIN FAVORABLE FOR SEVERE WEATHER WEDNESDAY NIGHT THROUGH
THURSDAY NIGHT. WITH THE HEIGHTENED MOISTURE CONTENT OF THE
AIR...THE POTENTIAL EXISTS FOR SOME HEAVY RAINS AND FLASH FLOODING
FROM THURSDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS ON
WEDNESDAY. ATMOSPHERE AND WIND PROFILES BECOME MORE FAVORABLE FOR A
FEW TORNADOES DURING THE EARLY EVENING HOURS. WIND SHEAR AND HELICITY
HAVE COME DOWN SOME FROM THE MODEL RUNS YESTERDAY SO AM NOW MORE
PESSIMISTIC ABOUT THE PROBABILITY OF A STRONG TORNADO. CAN NOT RULE
OUT A STRONG TORNADO COMPLETELY WITH THE HIGH AMOUNT OF INSTABILITY
BUT SHEAR AND HELICITY DO NOT LOOK FAVORABLE FOR AN OUTBREAK OF
STRONG TORNADOES. LARGE HAIL...UP TO THE SIZE OF BASEBALLS...AND
DAMAGING WINDS REMAIN POSSIBLE THROUGH THE EVENING AS WELL BEFORE
STORMS CONGEAL INTO SMALL CLUSTERS AND FADE IN INTENSITY.

ON THURSDAY...ANOTHER ROUND OF SEVERE THUNDERSTORMS IS EXPECTED.
THIS IS A SIMILAR SETUP TO WEDNESDAY WITH A STALLED FRONT LINGERING
ALONG HIGHWAY 96 IN EASTERN COLORADO AND WESTERN KANSAS. FOR THIS
DAY...CONVECTION LOOKS TO BE MORE WIDESPREAD. INSTABILITY HAS
INCREASED FROM YESTERDAYS MODEL RUNS FOR THURSDAY WITH SBCAPE OF
2000-3500 J/KG. LARGE HAIL...POSSIBLY SIGNIFICANT WITH HAIL TO THE
SIZE OF BASEBALLS...AND DAMAGING WINDS WOULD BE THE PRIMARY THREATS.
A FEW TORNADOES ARE POSSIBLE FOR THURSDAY AS WELL...HOWEVER...WIND
SHEAR AND HELICITY DECREASE FOR THURSDAY AS THE WIND FIELD ALOFT
WEAKENS. WITH WIDESPREAD CONVECTION EXPECTED AND CONVECTION LIKELY
ON WEDNESDAY...THINK THE THREAT OF FLASH FLOODING INCREASES THURSDAY
FOR LOCATIONS WHERE STORMS ARE ABLE TO TRAIN OR WHERE GROUND HAS
BEEN SATURATED FROM WEDNESDAYS CONVECTION. OVERALL...THE FORECAST
CONFIDENCE FOR THURSDAY IS SOMEWHAT LOW DUE TO CONCERNS OVER THE
EVOLUTION OF CONVECTION WEDNESDAY. MODELS SEEM CONFIDENT THE
ATMOSPHERE WILL RECHARGE TO THE SOUTH ALONG THE FRONT SO WILL GO
WITH THIS MODE OF THINKING FOR NOW. THUNDERSTORM OUTFLOWS...AIR
STABILIZED BY WEDNESDAY NIGHTS CONVECTION AND POSSIBLE DAYTIME
STRATUS ARE MAJOR CONCERNS FOR THURSDAY.

FROM FRIDAY THROUGH SUNDAY...SHORTWAVE TROUGHS SWING AROUND THE
STATIONARY UPPER LEVEL LOW...CONTINUING THE CHANCES FOR SHOWERS AND
THUNDERSTORMS EACH AFTERNOON AND EVENING. PRECIPITABLE WATER ANOMALIES
APPROACH 2 STANDARD DEVIATIONS ABOVE NORMAL FOR THIS TIME OF YEAR
THROUGH THE WEEKEND. INCREASED QPF FORECAST AND MAINTAINED MENTION
OF LOCALLY HEAVY RAIN/FLASH FLOODING. THIS WILL LIKELY NOT BECOME A
WIDESPREAD FLOODING EVENT BUT LOCAL PROBLEMS ARE POSSIBLE WHERE
SOILS BECOME SATURATED AND STORMS TRAIN.

THE UPPER LEVEL LOW FINALLY EJECTS ACROSS THE HIGH PLAINS MONDAY
WITH DRYING CONDITIONS TOWARDS THE MIDDLE OF NEXT WEEK. MONDAY
SHOULD BE THE LAST PRECIPITATION CHANCE AS SHORTWAVE RIDGING BUILDS
IN BEHIND THE LOW. WARMER TEMPERATURES...INTO THE MID 80S...RETURN
TUESDAY UNDER CLEARING SKIES.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 536 PM MDT TUE MAY 20 2014

AT KGLD...SLIGHT CHANCE OF AN ISOLATED THUNDERSTORM THIS
EVENING...BUT COVERAGE WILL BE LIMITED AND NOT CONFIDENT ENOUGH
THAT IT WILL DIRECTLY IMPACT THE TERMINAL TO MENTION IN THE TAF AT
THIS POINT. OTHERWISE...VFR EXPECTED OVERNIGHT AND WEDNESDAY
MORNING. SCATTERED THUNDERSTORMS WILL DEVELOP WEDNESDAY
AFTERNOON...SOME OF WHICH MAY BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS.

AT KMCK...SLIGHT CHANCE OF A LATE EVENING OR OVERNIGHT SHOWER OR
THUNDERSTORM IF STORMS CAN PERSIST AFTER SUNSET. OTHERWISE...VFR
EXPECTED OVERNIGHT AND WEDNESDAY. STORMS WILL PROBABLY HOLD OFF
UNTIL WEDNESDAY EVENING AT KMCK.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...024
SHORT TERM...BULLER
LONG TERM...RRH
AVIATION...024
Hazardous weather outlook, May 20, 10:55 AM MDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1055 AM MDT TUE MAY 20 2014

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-211200-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1055 AM MDT TUE MAY 20 2014 /1155 AM CDT TUE MAY 20 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON INTO
EARLY THIS EVENING GENERALLY WEST OF HIGHWAY 25. THE PRIMARY
THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. A TORNADO IS
POSSIBLE...MAINLY OVER YUMA AND KIT CARSON COUNTIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A GOOD CHANCE FOR SEVERE WEATHER WEDNESDAY AFTERNOON AND
EVENING AS SUPERCELL THUNDERSTORMS WILL LIKELY DEVELOP. THE PRIMARY
THREATS WILL BE LARGE HAIL...SOME 2 INCHES IN DIAMETER AND
LARGER...DAMAGING WINDS AND A FEW TORNADOES. DURING THE LATE
EVENING AND OVERNIGHT HOURS THESE STORMS MAY FORM INTO CLUSTERS
WITH THE PRIMARY THREATS SHIFTING TO LARGE HAIL...DAMAGING WINDS
AND LOCALLY HEAVY RAINFALL. GENERAL STORM MOTIONS WILL BE TO THE
NORTH AND NORTHEAST.

ON THURSDAY AND THURSDAY NIGHT...THERE WILL BE ANOTHER GOOD CHANCE OF
SEVERE WEATHER. VERY LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES
WILL BE THE MAIN THREATS. LOCALLY HEAVY RAINFALL WILL ALSO REMAIN
A THREAT.

SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE FROM FRIDAY INTO MONDAY.
A FEW STRONG TO SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

BULLER

In the hours before

Local storm report, May 20, 7:49 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
749 PM MDT TUE MAY 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     HAIL             5 ENE FLAGLER           39.33N 102.99W
05/20/2014  E1.75 INCH       KIT CARSON         CO   PUBLIC

&&

DTHEDE
Local storm report, May 20, 8:06 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
806 PM MDT TUE MAY 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             2 N SEIBERT             39.33N 102.87W
05/20/2014  E1.75 INCH       KIT CARSON         CO   PUBLIC

&&

DTHEDE

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:14 PM MDTSevere Thunderstorm WarningGLDKit Carson61 min
May 20, 8:12 PM MDTSevere Thunderstorm WarningGLDKit Carson63 min
May 20, 8:36 PM MDTSevere Thunderstorm WarningGLDKit Carson54 min
May 20, 9:05 PM MDTSevere Thunderstorm WarningGLDKit Carson55 min
May 20, 9:17 PM MDTTornado WarningGLDKit Carson28 min
May 21, 4:24 PM MDTSpecial Weather StatementGLDCheyenne36 min
May 21, 5:05 PM MDTSpecial Weather StatementGLDCheyenne25 min
May 21, 5:35 PM MDTSevere Thunderstorm WarningGLDCheyenne55 min
May 21, 5:44 PM MDTSpecial Weather StatementGLDKit Carson31 min
May 21, 5:47 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson58 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.